# SDR ZZDA2010253

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EXIT IDENTIFIER, AFT TWO RIGHT EMERGENCY LIGHTS, BAG BIN, R1 UPPER AND L1 LOWER EMERGENCY LIGHT FAILED.  REPLACED BATTERY PACKS M1674, AND M1672.  OPS CHECKED GOOD PER AMM 33-51.
